“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8276
School of Mathematics
  Title:   Some rigidity results for highest order local cohomology modules
  Author(s):  M. T. Dibaei (Joint with S. Yassemi)
  Status:   Published
  Journal: Algebra Colloq.
  Vol.:  14
  Year:  2007
  Pages:   497-504
  Supported by:  IPM
Let R be a commutative Noetherian ring, \fraka an ideal of R, and M a finitely generated R-module of finite Krull dimension n. we describe the (finite) sets AssR(Hn\fraka(M)) and AttR(Hn\fraka(M)) of primes associated and attached to the highest local cohomology module Hn\fraka(M) in terms of the local formal behaviour of \fraka.

Download TeX format
back to top
scroll left or right